Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Points on some Shimura varieties over finite fields
HTML articles powered by AMS MathViewer

by Robert E. Kottwitz PDF
J. Amer. Math. Soc. 5 (1992), 373-444 Request permission
References
  • Armand Borel, Properties and linear representations of Chevalley groups, Seminar on Algebraic Groups and Related Finite Groups (The Institute for Advanced Study, Princeton, N.J., 1968/69) Lecture Notes in Mathematics, Vol. 131, Springer, Berlin, 1970, pp. 1–55. MR 0258838
  • A. Borel and J.-P. Serre, Théorèmes de finitude en cohomologie galoisienne, Comment. Math. Helv. 39 (1964), 111–164 (French). MR 181643, DOI 10.1007/BF02566948
  • Pierre Deligne, Variétés abéliennes ordinaires sur un corps fini, Invent. Math. 8 (1969), 238–243 (French). MR 254059, DOI 10.1007/BF01406076
  • —, Travaux de Griffiths, Sém. Bourbaki Mai 1970, Exposé 376, Lecture Notes in Math., vol. 180, Springer, Heidelberg, 1971.
  • Pierre Deligne, Travaux de Shimura, Séminaire Bourbaki, 23ème année (1970/71), Exp. No. 389, Lecture Notes in Math., Vol. 244, Springer, Berlin, 1971, pp. 123–165 (French). MR 0498581
  • —, Variétés de Shimura, Automorphic Forms, Representations and $L$-functions, Proc. Sympos. Pure Math., vol. 33, Amer. Math. Soc., Providence, RI, 1979, pp. 247-290.
  • Gerd Faltings, Crystalline cohomology and $p$-adic Galois-representations, Algebraic analysis, geometry, and number theory (Baltimore, MD, 1988) Johns Hopkins Univ. Press, Baltimore, MD, 1989, pp. 25–80. MR 1463696
  • Jean-Marc Fontaine, Sur certains types de représentations $p$-adiques du groupe de Galois d’un corps local; construction d’un anneau de Barsotti-Tate, Ann. of Math. (2) 115 (1982), no. 3, 529–577 (French). MR 657238, DOI 10.2307/2007012
  • Jean-Marc Fontaine and William Messing, $p$-adic periods and $p$-adic étale cohomology, Current trends in arithmetical algebraic geometry (Arcata, Calif., 1985) Contemp. Math., vol. 67, Amer. Math. Soc., Providence, RI, 1987, pp. 179–207. MR 902593, DOI 10.1090/conm/067/902593
  • Taira Honda, Isogeny classes of abelian varieties over finite fields, J. Math. Soc. Japan 20 (1968), 83–95. MR 229642, DOI 10.2969/jmsj/02010083
  • Yasutaka Ihara, The congruence monodromy problems, J. Math. Soc. Japan 20 (1968), 107–121. MR 240105, DOI 10.2969/jmsj/02010107
  • —, On congruence monodromy problems I, II, Univ. of Tokyo, 1968, 1969.
  • Robert E. Kottwitz, Shimura varieties and twisted orbital integrals, Math. Ann. 269 (1984), no. 3, 287–300. MR 761308, DOI 10.1007/BF01450697
  • Robert E. Kottwitz, Stable trace formula: cuspidal tempered terms, Duke Math. J. 51 (1984), no. 3, 611–650. MR 757954, DOI 10.1215/S0012-7094-84-05129-9
  • Robert E. Kottwitz, Isocrystals with additional structure, Compositio Math. 56 (1985), no. 2, 201–220. MR 809866
  • Robert E. Kottwitz, Stable trace formula: elliptic singular terms, Math. Ann. 275 (1986), no. 3, 365–399. MR 858284, DOI 10.1007/BF01458611
  • Robert E. Kottwitz, Shimura varieties and $\lambda$-adic representations, Automorphic forms, Shimura varieties, and $L$-functions, Vol. I (Ann Arbor, MI, 1988) Perspect. Math., vol. 10, Academic Press, Boston, MA, 1990, pp. 161–209. MR 1044820
  • R. P. Langlands, Some contemporary problems with origins in the Jugendtraum, Mathematical developments arising from Hilbert problems (Proc. Sympos. Pure Math., Northern Illinois Univ., De Kalb, Ill., 1974) Amer. Math. Soc., Providence, R.I., 1976, pp. 401–418. MR 0437500
  • R. P. Langlands, Shimura varieties and the Selberg trace formula, Canadian J. Math. 29 (1977), no. 6, 1292–1299. MR 498400, DOI 10.4153/CJM-1977-129-2
  • R. P. Langlands, On the zeta functions of some simple Shimura varieties, Canadian J. Math. 31 (1979), no. 6, 1121–1216. MR 553157, DOI 10.4153/CJM-1979-102-1
  • —, Automorphic representations, Shimura varieties and motives, Automorphic Forms, Representations and $L$-functions, Proc. Sympos. Pure Math., vol. 33, 1979, Amer. Math. Soc., Providence, RI, pp. 205-246. —, Les débuts d’une formule des traces stable, Publ. Math. Univ. Paris VII, vol. 13, Paris, 1983.
  • R. P. Langlands and M. Rapoport, Shimuravarietäten und Gerben, J. Reine Angew. Math. 378 (1987), 113–220 (German). MR 895287
  • William Messing, The crystals associated to Barsotti-Tate groups: with applications to abelian schemes, Lecture Notes in Mathematics, Vol. 264, Springer-Verlag, Berlin-New York, 1972. MR 0347836
  • J. S. Milne, Points on Shimura varieties mod $p$, Automorphic forms, representations and $L$-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977) Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 165–184. MR 546616
  • J. S. Milne, The conjecture of Langlands and Rapoport for Siegel modular varieties, Bull. Amer. Math. Soc. (N.S.) 24 (1991), no. 2, 335–341. MR 1071030, DOI 10.1090/S0273-0979-1991-16026-X
  • David Mumford, Geometric invariant theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, (N.F.), Band 34, Springer-Verlag, Berlin-New York, 1965. MR 0214602
  • —, Abelian varieties, Oxford Univ. Press, London, 1974.
  • Harry Reimann and Thomas Zink, Der Dieudonnémodul einer polarisierten abelschen Mannigfaltigkeit vom CM-Typ, Ann. of Math. (2) 128 (1988), no. 3, 461–482 (German). MR 970608, DOI 10.2307/1971433
  • —, The good reduction of Shimura varieties associated to quaternion algebras over a totally real number field, preprint.
  • Jean-Pierre Serre and John Tate, Good reduction of abelian varieties, Ann. of Math. (2) 88 (1968), 492–517. MR 236190, DOI 10.2307/1970722
  • Goro Shimura, Moduli of abelian varieties and number theory, Algebraic Groups and Discontinuous Subgroups (Proc. Sympos. Pure Math., Boulder, Colo., 1965) Amer. Math. Soc., Providence, R.I., 1966, pp. 312–332. MR 0237507
  • Goro Shimura and Yutaka Taniyama, Complex multiplication of abelian varieties and its applications to number theory, Publications of the Mathematical Society of Japan, vol. 6, Mathematical Society of Japan, Tokyo, 1961. MR 0125113
  • Robert Steinberg, Regular elements of semisimple algebraic groups, Inst. Hautes Études Sci. Publ. Math. 25 (1965), 49–80. MR 180554
  • John Tate, Duality theorems in Galois cohomology over number fields, Proc. Internat. Congr. Mathematicians (Stockholm, 1962) Inst. Mittag-Leffler, Djursholm, 1963, pp. 288–295. MR 0175892
  • John Tate, Endomorphisms of abelian varieties over finite fields, Invent. Math. 2 (1966), 134–144. MR 206004, DOI 10.1007/BF01404549
  • —, Classes d’isogénie des variétés abéliennes sur un corps fini (d’après T. Honda), Sém. Bourbaki Nov. 1968, Exposé 352.
  • Thomas Zink, Über die schlechte Reduktion einiger Shimuramannigfaltigkeiten, Compositio Math. 45 (1982), no. 1, 15–107 (German). MR 648660
  • Thomas Zink, Isogenieklassen von Punkten von Shimuramannigfaltigkeiten mit Werten in einem endlichen Körper, Math. Nachr. 112 (1983), 103–124 (German). MR 726854, DOI 10.1002/mana.19831120106
Similar Articles
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 5 (1992), 373-444
  • MSC: Primary 11G18; Secondary 11G25, 14G10, 14G35
  • DOI: https://doi.org/10.1090/S0894-0347-1992-1124982-1
  • MathSciNet review: 1124982